# SDR DALA2023022401408

- Difficulty date: February 20, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N395DZ
- Make and model: Airbus A321-211
- Aircraft serial: 9126
- Aircraft time: 10,658 hours, 4,699 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3095 - ATO - AT 115 KNOTS DUE TO SUSPECTED BRAKE DRAG ON TAKE-OFF ROLL. CORRECTIVE ACTION: REPLACED #2 BRAKE ANTI-SKID SERVO VALVE AND LH 2M GEAR HARNESS. AIRCRAFT RTS. (LP# 9722424)
